Extremal values of a class of functionals under restrictions on moments
Matematičeskie zametki, Tome 55 (1994) no. 5, pp. 130-141
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_55_5_a12,
author = {L. N. Polyaev},
title = {Extremal values of a class of functionals under restrictions on moments},
journal = {Matemati\v{c}eskie zametki},
pages = {130--141},
year = {1994},
volume = {55},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_55_5_a12/}
}
L. N. Polyaev. Extremal values of a class of functionals under restrictions on moments. Matematičeskie zametki, Tome 55 (1994) no. 5, pp. 130-141. http://geodesic.mathdoc.fr/item/MZM_1994_55_5_a12/
[1] Krein M. G., Nudelman A. A., Problema momentov Markova i ekstremalnye zadachi, Nauka, M., 1973
[2] Karlin S., Stadden V., Chebyshevskie sistemy i ikh primenenie v analize i statistike, Nauka, M., 1976
[3] Felps R., Lektsii o teoremakh Shoke, Mir, M., 1968
[4] Baikhelt F., Franken P., Nadezhnost i tekhnicheskoe obsluzhivanie, Radio i svyaz, M., 1988